# SDR CHQA20140424123

- Difficulty date: April 24, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 28,720 hours, 24,328 cycles
- Engine: Allsn AE3007A
- Engine time: 26,264 hours, 22,975 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A LG AIR & GND FAIL MSG IN FLIGHT.  THE CREW RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  FOUND THE NLG WEIGHT ON WHEELS SWITCH TO BE FAULTY.  THE SWITCH WAS SWAPPED WITH THE LT MLG DOWNLOCK PROXIMITY SWITCH & DEFERRED.  THE DEFERRAL WAS CLEARED ON 4/25/2014 WHEN MX REPLACED THE LT MLG PROXIMITY SWITCH.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
